# SDR SWAA2019062634158

- Difficulty date: June 19, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Damaged
- Location: Bs 414
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE DAMAGED AT BS. 414, LBL 26.  R&R BAFFLE IAW SRM & DWG.
